MathSciNet Relay Station
MathSciNet bibliographic data
MR1002152 46A45 (46A06 46A20)
Bastin, Françoise; Bonet, José Locally bounded noncontinuous linear forms on strong duals of nondistinguished Köthe echelon spaces. Proc. Amer. Math. Soc. 108 (1990), no. 3, 769–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement